| Model Number |
801764 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported complaint was confirmed.The srt replaced the solid state relay.Safety/verification testing was completed successfully.The unit operated to the manufacturer's specifications.This complaint is related to (b)(4)/mfr #1828100-2022-00283.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the heart lung machine (hlm) solid state relay failed.There was no patient involvement.